# SDR SWIA971234

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER LIGHT ON MAP ASSOCIATED WITH RUDDER OVER BOOST ON OVER HEAD ILLUMINATED IN FLIGHT.  RETURNED TO SLC.  PERFORMED RUDDER OVER BOOST TEST IAW MM 27-22-00.  INSPECTED IAW FAULT ISOLATION MANUAL 27-24-90 WITH PITOT STATIC PRESSURE.  NO FAULT FOUND AT THIS TIME.  OPS CHECKS GOOD.
